# SDR 2023FA0000641

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CARGO CONVERSION FROM PASSENGER TO FREIGHTER, AIRCRAFT MAINTENANCE DISCOVERED AN EXISTING UNDOCUMENTED FUSELAGE SKIN REPAIR LOCATED BETWEEN APPROXIMATE STATIONS 1583 AND 1629, BETWEEN S29L AND S34L, MEASURING APPROXIMATELY 46.7”X19.3”, AS NOTED                   RFTA 02937-0213. PER 767-300 SRM 53-80-01, FIGURE 1. ID 1 (SECTION 48 SKIN IDENTIFICATION) AND BOEING DRAWING 148T3211, THE SKIN PANEL IS MANUFACTURED FROM 7075-T6 (0.080” THICK) ALUMINUM CLAD CHEM MILLED DOWN TO (0.040” THICK MINIMUM).
